MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II AUTO CONFIRM; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST

ROCHE DIAGNOSTICS ELECSYS HBSAG II AUTO CONFIRM; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Catalog Number 08741034190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged that one patient sample tested reactive for hbsag g2 confirmatory elecsys e2g on the cobas pure e 402 analytical unit.The result was confirmed using the hbsag ii confirmatory assay.Additionally, the sample tested positive for anti-hbs and anti-hbc.
 
Additional Manufacturer Narrative
The reported event occurred on a cobas e 402 analyzer (serial number: (b)(6).The investigation was limited due to the unavailability of calibration data, quality control data, and patient sample material.A definitive root cause for the reported event could not be determined based on the available information.The case was closed, and no further action could be taken.Additional investigation may be conducted if further information or sample material becomes available.

Brand Name
ELECSYS HBSAG II AUTO CONFIRM
Common Device Name
HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23065051
Report Number1823260-2025-02921
Device Sequence Number10044335
Product Code LOM
UDI-Device Identifier07613336172902
UDI-Public07613336172902
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160019/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08741034190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown